# SDR UALA2012091405197

- Difficulty date: September 13, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AFT OF DOOR 2L AT STATION 760 BETWEEN STRINGERS 17 AND 18.  DENT IS LOCATED AT STA 760 BETWEEN STR 15 LT AND 16 LT.  ACP HFEC.  DENT IS CRACK FREE AND WITHIN SRM 53-00-01 FIG 101 ITEM 1 LIMITS.  NO FURTHER ACTION IS REQUIRED, ITEM ARCHIVED.  REPAIR-  :NEW DAMAGE AT THIS LOCATION REQUIRED A REPAIR DOUBLER TO BE INSTALLED PER ECRA 5331-01631.
